Monomial Congruences.

Melvyn B. Nathanson

Monatshefte für Mathematik (1978)

  • Volume: 85, page 199-200
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nathanson, Melvyn B.. "Monomial Congruences.." Monatshefte für Mathematik 85 (1978): 199-200. <>.

author = {Nathanson, Melvyn B.},
journal = {Monatshefte für Mathematik},
keywords = {Distribution of Powerful Numbers in Arithmetic Progressions; Monomial Congruences},
pages = {199-200},
title = {Monomial Congruences.},
url = {},
volume = {85},
year = {1978},

AU - Nathanson, Melvyn B.
TI - Monomial Congruences.
JO - Monatshefte für Mathematik
PY - 1978
VL - 85
SP - 199
EP - 200
KW - Distribution of Powerful Numbers in Arithmetic Progressions; Monomial Congruences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.